Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken cortisone injections for sinusitis. Now heavy vaginal bleeding, aches, cramps. How can I help myself?

i have had chronic sinisitus for 1 and a half years due to a broken infected tooth and after being sent to a specialist she prescribed 3days antibiotics followed by 3 cortazone injections over a course of two months followed by an appointment to asess being operated on;after the first cortazone injection i encountered heavy vaginal bleeding for 5days and aches and cramps which are more uncomfortable than the sinus pressure headaches!i have been given a course of antibiotics ciprofloxina for 10days do i keep taking the pills or can i reduce to 7 days not 10 and will the aches disapear?how can i help myself?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The vaginal bleeding is most likely the side effect of the steroid, yet, you should see a gynecologist for an opinion. The antibiotic prescribed by your consultant for the tooth infection should be continued as suggested. Unless the infection is controlled, the tooth cannot be repaired/ removed and pain cannot be alleviated. You may use simple analgesics for pain relief temporarily. Breakthrough bleeding is also possible when oral contraceptives are being used, in addition. Hope you find this information useful. Wish you good health.
Answered: Wed, 16 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor